American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Graziano Crasta and Ilaria Fragalà. A $C^1$ regularity result for the inhomogeneous normalized infinity Laplacian. Proc. Amer. Math. Soc. 144 (2016) 2547-2558.
Abstract, references, and article information   
View Article: PDF

[2] Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial. Artificial conditions for the linear elasticity equations. Math. Comp. 84 (2015) 1599-1632.
Abstract, references, and article information   
View Article: PDF

[3] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[4] Qun Lin, Hehu Xie and Jinchao Xu. Lower bounds of the discretization error for piecewise polynomials. Math. Comp. 83 (2014) 1-13.
Abstract, references, and article information   
View Article: PDF

[5] Jongkeun Choi and Seick Kim. Neumann functions for second order elliptic systems with measurable coefficients. Trans. Amer. Math. Soc. 365 (2013) 6283-6307.
Abstract, references, and article information   
View Article: PDF

[6] Carlos E. Kenig, Fanghua Lin and Zhongwei Shen. Homogenization of elliptic systems with Neumann boundary conditions. J. Amer. Math. Soc. 26 (2013) 901-937.
Abstract, references, and article information   
View Article: PDF

[7] Marius Ghergu. Singular elliptic systems of Lane-Emden type. Contemporary Mathematics 595 (2013) 253-262.
Book volume table of contents   
View Article: PDF

[8] K. Q. Lan. Nonzero positive solutions of systems of elliptic boundary value problems. Proc. Amer. Math. Soc. 139 (2011) 4343-4349. MR 2823079.
Abstract, references, and article information   
View Article: PDF

[9] Teresa D’Aprile and Angela Pistoia. Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011) 3601-3620. MR 2775820.
Abstract, references, and article information   
View Article: PDF

[10] S. A. Nazarov. The Eshelby theorem and patch optimization problem. St. Petersburg Math. J. 21 (2010) 791-818. MR 2604567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Cardone, A. Corbo Esposito and S. A. Nazarov. Homogenization of the mixed boundary-value problem for a formally selfadjoint elliptic system in a periodically punched domain. St. Petersburg Math. J. 21 (2010) 601-634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benedetta Noris and Miguel Ramos. Existence and bounds of positive solutions for a nonlinear Schrödinger system. Proc. Amer. Math. Soc. 138 (2010) 1681-1692. MR 2587453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia